MathSciNet Relay Station
MathSciNet bibliographic data
MR1246467 43A20 (46J20 47A99)
Esterle, J.; Strouse, E.; Zouakia, F. Closed ideals of the algebra of absolutely convergent Taylor series. Bull. Amer. Math. Soc. (N.S.) 31 (1994), no. 1, 39–43.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement